# SDR 05FDEA00288

- Difficulty date: February 14, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 53,773 hours, 18,093 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: ABS030901
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSING APPROX 10,000 FT ON DEPARTURE, GOT SC AND ECAM WARNING FOR L1 DOOR UNSAFE.  AFTER LEVELING OFF AND FOLLOWING ECAM PROCEDURE TO DEPRESSURIZE, FIRST OFFICER CHECKED THE DOOR WHICH INDICATED UNSAFE.  UNEVENTFUL RETURN TO CDG.  DESCENDING TO 4,000 FT WITH THE AIRCRAFT DEPRESSURIZED, L1 UNSAFE INDICATION AND ECAM WENT.  FOUND LT DOOR HANDLE LOOSE.  ADJ/TEST PERFORMED AS PER AMM:52-10-20-5.  A/C RELEASED FOR SERVICE.
